Operational Variants of the Minimum Mean Squared Error Estimator in Linear Regression Models with Non-Spherical Disturbances
No abstract is available for this item.
Volume (Year): 52 (2000)
Issue (Month): 2 (June)
|Contact details of provider:|| Web page: http://www.springerlink.com/link.asp?id=102845|
|Order Information:||Web: http://link.springer.de/orders.htm|
References listed on IDEAS
Please report citation or reference errors to , or , if you are the registered author of the cited work, log in to your RePEc Author Service profile, click on "citations" and make appropriate adjustments.:
- Ohtani, Kazuhiro, 1999. "MSE performance of a heterogeneous pre-test estimator," Statistics & Probability Letters, Elsevier, vol. 41(1), pages 65-71, January.
- Toutenburg, H. & Trenkler, G. & Liski, E., 1992. "Optimal estimation methods under weakened linear restrictions in regression," Computational Statistics & Data Analysis, Elsevier, vol. 14(4), pages 527-536, November.
When requesting a correction, please mention this item's handle: RePEc:spr:aistmt:v:52:y:2000:i:2:p:332-342. See general information about how to correct material in RePEc.
For technical questions regarding this item, or to correct its authors, title, abstract, bibliographic or download information, contact: (Sonal Shukla)or (Christopher F Baum)
If references are entirely missing, you can add them using this form.